# SDR AALA202404127892

- Difficulty date: April 6, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 73,867 hours, 34,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING LEFT HAND CENTER POST FRAME CRACKED BETWEEN  FR 2 AND FR 4 AT THE LOWER ATTACHMENT AREA. REPLACED WINDSHIELD FRAMING PER EA 351275.
